- List of cutaneous conditions
Dermatol Online J. 2003 Feb;9(1):14. Methotrexate-induced acral erythema with bullous reaction. Feizy V, Namazi MR, Barikbin B, Ehsani A.
Abstract Chemotherapy-induced acral erythema (CIAE), a toxic reaction to a number of different chomotherapeutic agents, causes a symmetrical, painful erythema of both the palms and soles which is self-limiting. The association of this syndrome with methotrexate is unusual; only nine cases have been reported in the literature. We describe the tenth case of this syndrome associated with methotrexate, which is also the third case of the bullous variant of methotrexate-induced acral erythema. Our case is unusual in that the acral erythema was present only on the soles of the feet and in that it was associated with the presence of diffuse maculopapular lesions over the legs and trunk.
Read more about this topic: Methotrexate-induced Papular Eruption
Famous quotes containing the word see:
“See, see where Christs blood streams in the firmament!
One drop would save my soulhalf a drop! ah, my Christ!
Ah, rend not my heart for naming of my Christ!
Yet will I call on him!O, spare me, Lucifer!
Where is it now? T is gone; and see where God
Stretcheth out his arm, and bends his ireful brows!
Mountains and hills, come, come and fall on me,
And hide me from the heavy wrath of God!”
—Christopher Marlowe (15641593)